# SDR HEEA0012024

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 3150 · Central Warning
- Part: Panel Assy
- Part number: 214175145103
- Condition: Defective
- Location: Master Caution
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MASTER CAUTION LIGHT ASSEMBLY STICKS.
